# SDR N6WA2025120403

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 46,890 hours, 37,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321723
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT AT BS 280 - 319.70 CORRODED.     REMOVED AND REPLACED THE RT FLOOR SUPPORT AT BS 280 - 319.70 IAW SRM 51-42-06
